# SDR W8PA971563

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mopsill
- Condition: Corroded
- Location: Bs 947-993
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- CORROSION ON MOPSILL BS 947 TO 993, LBL 48 TO 53 WL 208 TO 209.  REMOVED CORROSION, OUT OF LIMITS, REMOVED AND REPLACED MOPSILL.
